I have been taking Aleve for a long time. Has anyone had shoulder muscle pain for no apparent reason and taking Aleve twice a day for a long time? The shoulder pain just came about around 6 months ago. I have also had bad stomach problems recently and today have not taken any yet although I have a neck ache right now. But I think my shoulder feels better. (Could be all in my head!) Any information would be appreciated. Thank you.
The Aleve could be causing your stomach upset, I'd see a doctor about your shoulder pain they may prescribe something for it such as Tylenol or hydrocodone or tramadol, up to the dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2015 • 3 answers
Updated 30 Oct 2016 • 5 answers
Updated 28 Oct 2016 • 2 answers
I took an Aleve at 2 pm today. Is it safe to take another at 12 am? Suggested wait time is 12 hours?
Updated 27 Oct 2016 • 1 answer
Updated 6 Nov 2017 • 1 answer